# SDR 2016FA0000615

- Difficulty date: September 9, 2015
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N622PK
- Make and model: Socata TBM 700
- Aircraft serial: 245
- Aircraft time: 4,059 hours, 2,111 cycles
- Engine: Pwa PT6A64
- Engine time: 3,996 hours, 2,318 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063055
- Part serial: 13201057
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,996 hours, 2,318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAX ITT LIGHT COMES ON WHEN PULLING INTO MAX REVERSE. RE-CALIBRATE FCU.
